# SDR DLM88962737

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST BOTH AUTO PRESS DESCENDING THROUGH FLT 230.  UNABLE TO CONTROL CABIN ALT, CABIN O2 MASK DEPLOYED.
